MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL COBALT¿ DR MRI SURESCAN¿; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC EUROPE SARL COBALT¿ DR MRI SURESCAN¿; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number DDPB3D1
Medical Device Problem Codes High impedance (1291); Misconnection (1399); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited rising and out of range (oor) high pacing impedance.It was further reported that the patient was brought to the catheterization lab where it was found that the rv lead pin was not past the set screw in the header of the implantable cardioverter defibrillator (icd).The lead was reinserted into the device.The lead and device remain in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated the impedance of the right ventricular pacing lead was beyond the expected upper range.Analysis of the device memory indicated the impedance trend of the right ventricular pacing lead was rising.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
COBALT¿ DR MRI SURESCAN¿
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24461965
Report Number9614453-2026-00798
Device Sequence Number9403629
Product Code LWS
UDI-Device Identifier00763000178376
UDI-Public(01)00763000178376(17)270228(20)02
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDDPB3D1
Device Catalogue NumberDDPB3D1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
693565 LEAD, 5076-52 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight118 KG